On the number of local extrema in a sequence of independent random variables

B. Kopociński

Applicationes Mathematicae (1972)

  • Volume: 13, Issue: 1, page 35-41
  • ISSN: 1233-7234

How to cite

top

B. Kopociński. "On the number of local extrema in a sequence of independent random variables." Applicationes Mathematicae 13.1 (1972): 35-41. <http://eudml.org/doc/264576>.

@article{B1972,
author = {B. Kopociński},
journal = {Applicationes Mathematicae},
language = {eng},
number = {1},
pages = {35-41},
title = {On the number of local extrema in a sequence of independent random variables},
url = {http://eudml.org/doc/264576},
volume = {13},
year = {1972},
}

TY - JOUR
AU - B. Kopociński
TI - On the number of local extrema in a sequence of independent random variables
JO - Applicationes Mathematicae
PY - 1972
VL - 13
IS - 1
SP - 35
EP - 41
LA - eng
UR - http://eudml.org/doc/264576
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.